# SDR FDEA201712193412

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 81,023 hours, 18,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Ground Terminal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 1 ALERT FOR EMERGENCY LIGHT BATTERY AFTER EMERGENCY LIGHT SWITCHED TO TEST.  FOUND A WIRE CUT AT 905R GROUND TERMINAL IAW WDM 33-52-01. CRIMPED & SECURED THE TERMINAL IAW SWPM 20-20-01.  ALL EMERGENCY LIGHTS ILLUMINATED AND OPS CHECKED NORMAL IAW AMM 33-51-01-5, & 33-52-04-2.
